# SDR YENA20160416341

- Difficulty date: April 16, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 16,073 hours, 10,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD WET AREA AT FRAME 17, LBL 4", PN 170-11697-001.  REMOVED CORROSION ON FWD WET AREA CROSSBEAM 17, LBL 4", REF SRM 51-10-03.
